| Model Number |
1230-7505-002 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was playing basketball and had his arm in extreme abduction when he felt a pop in his shoulder.The patient underwent revision surgery to remove and replace the humeral insert and humeral stem with another manufacturer's device approximately 05 months after the previous surgery.The humeral insert was found to be dissociated from the humeral stem.Customer has indicated that the implants will not be returned for investigation as the implants were discarded by the hospital.
Additional Manufacturer Narrative
Concomitant product: poly insert implant size 40 +4, 1230-7505-002, lot # 2105623.The revision surgery was completed as intended.The investigation is ongoing.Once the investigation has been completed, a follow-up mdr will be submitted.